# SDR UPS07849781

- Difficulty date: April 20, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fs 1400 L27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 REMOVE STEEL DOUBLER FROM THE C-4 (D-PIT) UPPER FWD CORNER AND REPAIR PER SRM 53-2-0 FIG 21.  REMOVED AND REPLACED DOUBLER AT C-4 (D-PIT) UPPER FWD CORNER IAW SRM 53-02-00 FIG 21, AND SRM TR 53-140, & 53-188, THIS REPAIR REQUIRES AN MPI WITH INITIAL INSPECTION AT 14000 LANDINGS, & REPETITIVE INSP AT EVERY 4400 LANDINGS IAW TR 53-188.
